# SDR UALA2012071103719

- Difficulty date: July 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,738 hours, 12,272 cycles
- Engine: Pwa PW4077
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: 8221494101
- Part serial: 51
- Condition: Warning Message
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL FAULT MESSAGE.  REMOVED MODE CONTROL PANEL, INSTALLED NEW PERFORMED TEST PER MM.
